Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
16 Publications
2024 | Published | Journal Article | IST-REx-ID: 15373 |

Wirth, Melchior. “Christensen–Evans Theorem and Extensions of GNS-Symmetric Quantum Markov Semigroups.” Journal of Functional Analysis, vol. 287, no. 3, 110475, Elsevier, 2024, doi:10.1016/j.jfa.2024.110475.
[Published Version]
View
| Files available
| DOI
2024 | Published | Journal Article | IST-REx-ID: 17277 |

Brigati, Giovanni, et al. “Stability for the Logarithmic Sobolev Inequality.” Journal of Functional Analysis, vol. 287, no. 8, 110562, Elsevier, 2024, doi:10.1016/j.jfa.2024.110562.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17049
Cipolloni, Giorgio, et al. “Optimal Lower Bound on Eigenvector Overlaps for Non-Hermitian Random Matrices.” Journal of Functional Analysis, vol. 287, no. 4, 110495, Elsevier, 2024, doi:10.1016/j.jfa.2024.110495.
[Published Version]
View
| DOI
2024 | Published | Journal Article | IST-REx-ID: 14931 |

Lauritsen, Asbjørn Bækgaard, and Robert Seiringer. “Ground State Energy of the Dilute Spin-Polarized Fermi Gas: Upper Bound via Cluster Expansion.” Journal of Functional Analysis, vol. 286, no. 7, 110320, Elsevier, 2024, doi:10.1016/j.jfa.2024.110320.
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12911 |

Feliciangeli, Dario, et al. “A Non-Commutative Entropic Optimal Transport Approach to Quantum Composite Systems at Positive Temperature.” Journal of Functional Analysis, vol. 285, no. 4, 109963, Elsevier, 2023, doi:10.1016/j.jfa.2023.109963.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14254 |

Seiringer, Robert, and Jan Philip Solovej. “A Simple Approach to Lieb-Thirring Type Inequalities.” Journal of Functional Analysis, vol. 285, no. 10, 110129, Elsevier, 2023, doi:10.1016/j.jfa.2023.110129.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14772 |

Agresti, Antonio, and Amru Hussein. “Maximal Lp-Regularity and H∞-Calculus for Block Operator Matrices and Applications.” Journal of Functional Analysis, vol. 285, no. 11, 110146, Elsevier, 2023, doi:10.1016/j.jfa.2023.110146.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10732 |

Cipolloni, Giorgio, et al. “Thermalisation for Wigner Matrices.” Journal of Functional Analysis, vol. 282, no. 8, 109394, Elsevier, 2022, doi:10.1016/j.jfa.2022.109394.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10850 |

Roos, Barbara, and Robert Seiringer. “Two-Particle Bound States at Interfaces and Corners.” Journal of Functional Analysis, vol. 282, no. 12, 109455, Elsevier, 2022, doi:10.1016/j.jfa.2022.109455.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10887 |

Ivanov, Grigory, and Márton Naszódi. “Functional John Ellipsoids.” Journal of Functional Analysis, vol. 282, no. 11, 109441, Elsevier, 2022, doi:10.1016/j.jfa.2022.109441.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10070 |

Dello Schiavo, Lorenzo, and Kohei Suzuki. “Rademacher-Type Theorems and Sobolev-to-Lipschitz Properties for Strongly Local Dirichlet Spaces.” Journal of Functional Analysis, vol. 281, no. 11, 109234, Elsevier, 2021, doi:10.1016/j.jfa.2021.109234.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9462 |

Deuchert, Andreas, and Robert Seiringer. “Semiclassical Approximation and Critical Temperature Shift for Weakly Interacting Trapped Bosons.” Journal of Functional Analysis, vol. 281, no. 6, 109096, Elsevier, 2021, doi:10.1016/j.jfa.2021.109096.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9348 |

Brooks, Morris, and Giacomo Di Gesù. “Sharp Tunneling Estimates for a Double-Well Model in Infinite Dimension.” Journal of Functional Analysis, vol. 281, no. 3, 109029, Elsevier, 2021, doi:10.1016/j.jfa.2021.109029.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 15261
Lenz, Daniel, et al. “Uniqueness of Form Extensions and Domination of Semigroups.” Journal of Functional Analysis, vol. 280, no. 6, 108848, Elsevier, 2021, doi:10.1016/j.jfa.2020.108848.
View
| DOI
2020 | Published | Journal Article | IST-REx-ID: 10862 |

Bao, Zhigang, et al. “Spectral Rigidity for Addition of Random Matrices at the Regular Edge.” Journal of Functional Analysis, vol. 279, no. 7, 108639, Elsevier, 2020, doi:10.1016/j.jfa.2020.108639.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2005 | Published | Journal Article | IST-REx-ID: 8516
Bourgain, Jean, and Vadim Kaloshin. “On Diffusion in High-Dimensional Hamiltonian Systems.” Journal of Functional Analysis, vol. 229, no. 1, Elsevier, 2005, pp. 1–61, doi:10.1016/j.jfa.2004.09.006.
View
| DOI